# SDR 7AJA2013091600001

- Difficulty date: September 14, 2013
- Submitted: September 17, 2013
- Operation: Air carrier
- Aircraft: N1076K
- Make and model: Beech C90A
- Aircraft serial: LJ1461
- Aircraft time: 6,127 hours, 8,619 cycles
- Engine: Pwa PT6*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING APPROACH,  PILOT EXTENDED LANDING GEAR AND NOTICED NO GREEN LIGHT ON THE RT MAIN GEAR.  DECLARED AN EMERGENCY AND MADE AN ATTEMPT TO DEPLOY USING EMERGENCY EXTENSION PROCEDURE.  GREEN EXTENDED AND LOCKED LIGHT FAILED TO ILLUMINATE BUT THE EMERGENCY HANDLE DID FEEL SOLID AND HELD PRESSURE.  LANDED WITH NO PROBLEMS AND ACFT WAS INSPECTED BY MX TO INSURE GEAR WAS IN LOCKED POSITION.   MX HAS NOT DISCOVERED REASON FOR GEAR LIGHT FAILURE AND IS IN THE PROCESS OF TROUBLESHOOTING.
